# SDR MALA954720

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7092011
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3379 - ON APPROACH TO DTW, THE GEAR WOULD NOT EXTEND ON COMMAND.  THE GEAR EXTENDED NORMALLY AFTER THE CREW RESET THE LANDING GEAR CONTROL CIRCUIT BREAKER.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE GEAR SELECTOR CONTROL, P/N 709201-1, WAS REPLACED.  SYSTEM OPERATED SATISFACTORILY.  (M)
